Semilinear Cauchy Problems with Non-dense Domain

Pierre Magal, Shigui Ruan

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

The main purpose of this chapter is to present a comprehensive semilinear theory that will allow us to study the properties of solutions of the non-densely defined Cauchy problems, such as existence and uniqueness of a maximal semiflow, positivity, Lipschitz perturbation, differentiability with respect to the state variable, time differentiability, classical solutions, stability of equilibria, etc.

Original languageEnglish (US)
Title of host publicationApplied Mathematical Sciences (Switzerland)
PublisherSpringer
Pages217-248
Number of pages32
DOIs
StatePublished - Jan 1 2018

Publication series

NameApplied Mathematical Sciences (Switzerland)
Volume201
ISSN (Print)0066-5452
ISSN (Electronic)2196-968X

    Fingerprint

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Magal, P., & Ruan, S. (2018). Semilinear Cauchy Problems with Non-dense Domain. In Applied Mathematical Sciences (Switzerland) (pp. 217-248). (Applied Mathematical Sciences (Switzerland); Vol. 201). Springer. https://doi.org/10.1007/978-3-030-01506-0_5